Arkiv för Matematik

Componentwise linear ideals with minimal or maximal Betti numbers

Jürgen Herzog, Takayuki Hibi, Satoshi Murai, and Yukihide Takayama

Full-text: Open access


We characterize componentwise linear monomial ideals with minimal Taylor resolution and consider the lower bound for the Betti numbers of componentwise linear ideals.

Article information

Ark. Mat., Volume 46, Number 1 (2008), 69-75.

Received: 21 November 2006
First available in Project Euclid: 31 January 2017

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

2007 © Institut Mittag-Leffler


Herzog, Jürgen; Hibi, Takayuki; Murai, Satoshi; Takayama, Yukihide. Componentwise linear ideals with minimal or maximal Betti numbers. Ark. Mat. 46 (2008), no. 1, 69--75. doi:10.1007/s11512-007-0046-9.

Export citation


  • Aramova, A., Herzog, J. and Hibi, T., Ideals with stable Betti numbers, Adv. Math. 152 (2000), 72–77.
  • Babson, E., Novik, I. and Thomas, R., Reverse lexicographic and lexicographic shifting, J. Algebraic Combin. 23 (2006), 107–123.
  • Brun, M. and Römer, T., Betti numbers of Zn-graded modules, Comm. Algebra 32 (2004), 4589–4599.
  • Eisenbud, D., Commutative Algebra, Graduate Texts in Math. 150, Springer, Berlin–Heidelberg, 1995.
  • Eliahou, S. and Kervaire, M., Minimal resolutions of some monomial ideals, J. Algebra 129 (1990), 1–25.
  • Fröberg, R., Some complex constructions with applications to Poincaré series, in Séminaire d’Algèbre Paul Dubreil 31ème année (Paris, 1977–1978), Lecture Notes in Math. 740, pp. 272–284, Springer, Berlin–Heidelberg, 1979.
  • Herzog, J. and Hibi, T., Componentwise linear ideals, Nagoya Math. J. 153 (1999), 141–153.
  • Herzog, J. and Zheng, X., Notes on the multiplicity conjecture, Collect. Math. 57 (2006), 211–226.
  • Murai, S. and Hibi, T., The depth of an ideal with a given Hilbert function, to appear in Proc. Amer. Math. Soc. arXiv:math.AC/0608188.
  • Okudaira, M. and Takayama, Y., Monomial ideals with linear quotients whose Taylor resolutions are minimal, Preprint, 2006. arXiv:math.AC/0610168.